Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 38, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 6, 2013, 11:16 PM CDT for 4 counties in Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2013, 11:16 PM CDT (04:16 UTC)
- Expired
- Aug 7, 2013, 12:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marinette County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 64 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 11:59 PM CDT | TSTM WND GST 53 | Lena, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
223
WUUS53 KGRB 070416
SVRGRB
WIC075-078-083-115-070500-
/O.NEW.KGRB.SV.W.0038.130807T0416Z-130807T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1116 PM CDT TUE AUG 6 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MARINETTE COUNTY IN NORTHEAST WISCONSIN...
MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
OCONTO COUNTY IN NORTHEAST WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL MIDNIGHT CDT
* AT 1113 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF MOUNTAIN TO 5 MILES NORTHEAST
OF WITTENBERG...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHAWANO...NEOPIT...MOUNTAIN...KESHENA...LEGEND LAKE...GILLETT...
BOWLER...INTERSECTION OF HWY 55 AND COUNTY M.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4461 8837 4483 8922 4488 8922 4512 8873
4512 8865 4516 8864 4523 8849 4496 8780
TIME...MOT...LOC 0415Z 290DEG 39KT 4510 8858 4486 8906
HAIL...0.75IN
WIND...60MPH
$$
MPC3 follow-up statements
657
WWUS53 KGRB 070432
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 PM CDT TUE AUG 6 2013
WIC075-078-083-115-070500-
/O.CON.KGRB.SV.W.0038.000000T0000Z-130807T0500Z/
MENOMINEE WI-SHAWANO WI-MARINETTE WI-OCONTO WI-
1132 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...SOUTH
CENTRAL MARINETTE...SHAWANO AND MENOMINEE COUNTIES UNTIL MIDNIGHT
CDT...
AT 1126 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF MOUNTAIN TO 12 MILES SOUTH OF
NEOPIT...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHAWANO...KESHENA...LEGEND LAKE...GILLETT...SURING...COLLEGE OF
MENOMINEE NATION...RED RIVER...BELLE PLAINE...SHAWANO LAKE...AND
OCONTO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4461 8837 4483 8918 4512 8867 4512 8865
4513 8864 4522 8848 4496 8781
TIME...MOT...LOC 0431Z 290DEG 39KT 4504 8835 4480 8883
HAIL...<.75IN
WIND...60MPH
$$
MPC310 WWUS53 KGRB 070445 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1145 PM CDT TUE AUG 6 2013 WIC075-078-083-115-070500- /O.CON.KGRB.SV.W.0038.000000T0000Z-130807T0500Z/ MENOMINEE WI-SHAWANO WI-MARINETTE WI-OCONTO WI- 1145 PM CDT TUE AUG 6 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...SOUTH CENTRAL MARINETTE...SHAWANO AND EASTERN MENOMINEE COUNTIES UNTIL MIDNIGHT CDT... AT 1140 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF GILLETT TO 6 MILES WEST OF SHAWANO...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... SPRUCE...PULCIFER...CECIL...LUNDS...OCONTO FALLS...LENA...BONDUEL... ADVANCE...GREEN VALLEY...LANDSTAD...ZACHOW...MORGAN...STILES... KRAKOW...FRAZER CORNERS...SAMPSON...CULLEN AND ANGELICA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4461 8837 4479 8902 4519 8840 4496 8781 TIME...MOT...LOC 0445Z 290DEG 39KT 4499 8815 4475 8863 HAIL...<.75IN WIND...60MPH $$ MPC
340 WWUS53 KGRB 070501 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1201 AM CDT WED AUG 7 2013 WIC075-078-083-115-070511- /O.EXP.KGRB.SV.W.0038.000000T0000Z-130807T0500Z/ MENOMINEE WI-SHAWANO WI-MARINETTE WI-OCONTO WI- 1201 AM CDT WED AUG 7 2013 ...THE SEVERE THUNDERSTORM WARNING FOR OCONTO...SOUTH CENTRAL MARINETTE...SHAWANO AND EASTERN MENOMINEE COUNTIES IS BEING REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 4461 8837 4479 8902 4519 8840 4496 8781 TIME...MOT...LOC 0445Z 290DEG 39KT 4499 8815 4475 8863 $$ MPC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 7:01 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 6, 7:01 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 701 PM CDT TUE AUG 6 2013 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 310 PM CDT TUE AUG 6 2013 MAIN FCST CONCERNS ARE PCPN TRENDS AND SVR TSTM POTENTIAL TONIGHT...AND TEMPERATURES THROUGH THE PERIOD. MSAS SFC ANALYSIS SHOWED LOW PRESSURE OVER SE ND...WITH A WARM FRONT EXTENDING ESE THROUGH CENTRAL MN AND WC WI...AND A COLD FRONT TRAILING SW INTO SD. WV IMAGERY INDICATED A S/W TROF MOVG INTO NW WI...WITH ADDITIONAL SHORT-WAVES IN ND AND SOUTHERN SASK. RADAR SHOWED A SMALL CLUSTER OF TSTMS OVER NW WI... WITH MORE NUMEROUS SHOWERS AND TSTMS OVER EASTERN ND AND NORTHERN MN. SPC HAS ISSUED A TORNADO WATCH FOR MUCH OF CENTRAL MN AND A FEW COUNTIES IN FAR NW/WC WI... FOR THE AREA ALONG AND NORTH OF THE WARM FRONT...WHERE SOME NEW CONVECTION HAS DEVELOPED. ALTHOUGH SOME ISOLD/SCT CONVECTION WILL OCCUR LATE THIS AFTERNOON AND EARLY EVG...EXPECT MOST OF THE PCPN AND TSTM ACTIVITY TO OCCUR FROM MID-EVENING THROUGH THE OVERNIGHT PERIOD. THE COLD FRONT WILL MOVE THROUGH DURING THIS TIME FRAME...ACCOMPANIED BY UPPER LEVEL FORCING FROM A STRONG JET STREAK AND THE NORTH DAKOTA S/W TROF. WILL HAVE LIKELY POPS OVER THE ENTIRE CWA TONIGHT...WITH CATEGORICAL POPS OVER NC WI...WHERE THE BEST UPPER FORCING SHOULD OCCUR. SVR TSTM POTENTIAL IS A TOUGH CALL...AS MUCAPE IS ONLY EXPECTED TO REACH 500-1000 J/KG DURING THE EVENT. ALTHOUGH THE INSTABILITY IS MARGINAL...CANNOT RULE OUT THE SVR THREAT...GIVEN DEEP LAYER SHEAR OF 40-50 KTS...SEASONALLY STRONG WINDS IN THE MID-LEVELS AND SIGNIFICANT SYNOPTIC SCALE FORCING. NOT CONFIDENT ENOUGH TO ADD SVR WORDING TO THE GRIDS/ZFP...BUT WILL MENTION A SLIGHT RISK IN THE HWO THIS EVG AND INTO THE EARLY OVERNIGHT PERIOD. HAVE TAPERED OFF POPS WITH THE PASSAGE OF THE COLD FRONT LATE TONIGHT INTO EARLY WEDNESDAY...WITH A DRY FCST BY 15Z/WEDS. THERE IS SOME CONCERN THAT THE SOUTHERN SASK S/W TROF MAY TRIGGER SOME SHOWERS OVER N WI DURING THE LATE MORNING AND AFTERNOON...BUT COUNTING ON ENOUGH DRYING IN THE MID-LEVELS TO PRECLUDE ADDITIONAL PCPN DEVELOPMENT. USED A BLEND OF THE PREVIOUS FCST AND THE BEST-PERFORMING GUIDANCE SETS FOR TEMPS TONIGHT AND WEDNESDAY. HIGHS TEMPS SHOULD BE ABOUT 5 DEGREES COOLER THAN TODAY...AND HUMIDITY LEVELS WILL BE QUITE LOW FOR THIS TIME OF YEAR. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 310 PM CDT TUE AUG 6 2013 AN UPPER TROUGH OVER THE NORTH CENTRAL UNITED STATES SHOULD KEEP COOL TEMPERATURES OVER THE REGION THROUGH SUNDAY. A REINFORCING PUSH OF COLDER AIR SHOULD ARRIVE THURSDAY NIGHT ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THERE ALSO COULD ALSO BE SCATTERED SHOWERS OR THUNDERSTORMS SUNDAY OR SUNDAY NIGHT WITH SOME JET ENERGY MOVING THROUGH THE UPPER TROUGH AND WARM ADVECTION ASSOCIATED WITH DEPARTING SURFACE HIGH. NEITHER OF THESE TWO CHANCES OF PRECIPITATION LOOK ESPECIALLY IMPRESSIVE GIVEN LACK OF GULF MOISTURE OR STRONG FORCING. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 650 PM CDT TUE AUG 6 2013 THE MAIN AVIATION CONCERN WILL BE TSTM CHANCES TONIGHT...AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE REGION. BASED ON RADAR TRENDS AND MESO MODELS HAVE ADJUSTED THE TEMPO GROUP FORWARD SLIGHTY FOR WHEN EXPECT BEST CHANCE FOR TSTMS AT TAF SITES. A FEW OF THE STORMS COULD BE STRONG...WITH GUSTY WINDS AND SMALL HAIL. MVFR CONDITIONS SHOULD ACCOMPANY ANY TSTMS...AND LINGER IN THE WAKE OF THE COLD FRONT LATE TONIGHT INTO EARLY WEDNESDAY. CONDITIONS EXPECTED TO IMPROVE TO VFR AT MOST LOCATIONS BY LATE MORNING. NW WINDS WILL INCREASE WEDS MORNING... WITH GUSTS TO 15 TO 20 KTS EXPECTED AT THE TAF SITES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......RDM AVIATION.......TE
Hazardous weather outlook, Aug 6, 3:32 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT TUE AUG 6 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 332 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY SOUTHWEST OF A LINE FROM TOMAHAWK TO GREEN BAY BETWEEN 9 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS IN EAST CENTRAL WISCONSIN EARLY WEDNESDAY MORNING...BUT SEVERE WEATHER IS NOT EXPECTED. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS THURSDAY NIGHT... AND AGAIN EARLY NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-072045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 332 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT. PATCHY DENSE MARINE FOG MAY CAUSE NAVIGATION PROBLEMS FOR MARINERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...WITH MORE STORMS POSSIBLE THURSDAY NIGHT AND AGAIN EARLY NEXT WEEK. THE STORMS COULD PRODUCE GUSTY WINDS WHICH WILL POSE A HAZARD TO BOATERS. TSK/RDM
In the hours before
Special weather statement, Aug 6, 8:07 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 807 PM CDT TUE AUG 6 2013 WIZ005-010-018-070200- LINCOLN-ONEIDA-VILAS- 807 PM CDT TUE AUG 6 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS OVER NORTHWEST WISCONSIN NOW BEGINNING TO MOVE INTO VILAS...ONIEDA AND TAYLOR COUNTIES. THE STORMS WERE MOVING SOUTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... STAR LAKE... SAYNER... WOODRUFF... ARBOR VITAE... MINOCQUA... ST GERMAIN... HAZELHURST... WILLOW RESERVOIR... HAZELHURST... LAKE TOMAHAWK... TRIPOLI... GOODNOW... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Special weather statement, Aug 6, 10:11 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1011 PM CDT TUE AUG 6 2013 WIZ018-030-070400- LINCOLN-MARATHON- 1011 PM CDT TUE AUG 6 2013 ...STRONG THUNDERSTORM MOVING INTO FAR SOUTHERN LINCOLN AND FAR NORTHERN MARATHON COUNTY THIS EVENING... AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL TAYLOR COUNTY...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW WOOD WILDLIFE AREA... BILL CROSS RAPIDS WILDLIFE AREA... HAMBURG... COUNCIL GROUNDS STATE PARK... OTIS... PINE RIVER... MERRILL... BROKAW... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
Special weather statement, Aug 6, 11:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1104 PM CDT TUE AUG 6 2013 WIZ011-013-019>021-030-031-037-073-074-070500- FOREST-LANGLADE-MARATHON-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA- 1104 PM CDT TUE AUG 6 2013 ...STRONG THUNDERSTORMS MOVING OVER NORTHEAST WISCONSIN LATE THIS EVENING... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM IRON MOUNTAIN TO MARSHFIELD...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WAUSAU... STEVENS POINT... ANTIGO... WISCONSIN RAPIDS... SHAWANO... CROOKED LAKE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MPC
Local storm report, Aug 6, 11:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1111 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL 2 ESE BRYANT 45.19N 88.97W
08/06/2013 E0.50 INCH LANGLADE WI TRAINED SPOTTER
A LOT OF HAIL, HEAVY RAIN AND GUSTY WINDS
&&
TERIEThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:25 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 50 min |
| Aug 6, 11:50 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 55 min |
| Aug 6, 11:53 PM CDT | Special Marine Warning | GRB | 82 min | |
| Aug 7, 12:00 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 30 min |
| Aug 7, 12:30 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Winnebago | 45 min |
| Aug 7, 12:51 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 39 min |
| Aug 7, 12:55 AM CDT | Special Marine Warning | GRB | 95 min | |
| Aug 7, 1:05 AM CDT | Tornado Warning | GRB | Manitowoc | 25 min |
| Aug 7, 1:17 AM CDT | Special Marine Warning | GRB | 88 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.